Browse by Creator
Jump to: Article
Number of items: 2.
Gagarin, A., Poghosyan, A. and Zverovich, V. (2009) Upper bounds for alpha-domination parameters. Graphs and Combinatorics, 25 (4). pp. 513-520. ISSN 0911-0119 Available from: http://eprints.uwe.ac.uk/13195
Gagarin, A. and Zverovich, V. (2008) A generalised upper bound for the k-tuple domination number. Discrete Mathematics, 306 (5-6). pp. 880-885. ISSN 0012-365X Available from: http://eprints.uwe.ac.uk/13205
This list was generated on Fri May 27 02:58:14 2016 BST.